MAUDE Adverse Event Report: MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MPRI SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-15
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated oversensing due to electromagnetic interference/noise.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) had a loose set screw that caused right ventricular (rv) lead oversensing of noise and high and undefined impedance.It was also reported that the rv lead had fractured.The ipg and rv lead were inactivated and replaced. no patient complications have been reported as a result of this event.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key12779475
Report Number2649622-2021-22322
Device Sequence Number7045817
Product Code DTB
UDI-Device Identifier00681490124225
UDI-Public00681490124225
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2009
Device Model Number5071-15
Device Catalogue Number5071-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1SR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age18 YR
Patient SexMale
Patient Weight39 KG